Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JackG7220

Accutane question on scarring

Recommended Posts

I have been on accutane for about 4 months now and I have seen improvement. Basically the acne has faded away a little, but where it was are marks that are the same, just no bumps. I don't know if this is scarring and will stay forever or will go away. Please help I'm a little worried.

Link to comment
Share on other sites

Guest

Its more likely p.i.e post inflamitory erytma (if i said it right)

you need to finish the accutane first,best is to ask question in hyperpigmentation thread,with a pic if you can so people can diagnose it right.
:)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×